Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 63, NWS Amarillo, TX

April 26, 2012Cimarron County, Oklahoma

NWS Amarillo, TX issued this severe thunderstorm warning at Apr 26, 2012, 11:01 PM CDT for Cimarron County, Oklahoma. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2012, 11:01 PM CDT (04:01 UTC)
Expired
Apr 26, 2012, 11:32 PM CDT
In force
31 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

County Cimarron County, OK

The radar

The Amarillo radar (KAMA), 190 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 11:15 PM CDTHAIL 0.8816 W Boise City, OKWITH 40 TO 50 MPH WINDS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 10:00 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 4.0 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 342 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 271 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
342 J/kg
Mixed-layer CIN
-275 J/kg
Mixed-layer LCL
1638 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
271 m²/s²
0-3 km storm-relative helicity
577 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

299 
WUUS54 KAMA 270401
SVRAMA
OKC025-270500-
/O.NEW.KAMA.SV.W.0063.120427T0401Z-120427T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1101 PM CDT THU APR 26 2012

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CIMARRON COUNTY IN THE PANHANDLE OF OKLAHOMA

* UNTIL MIDNIGHT CDT

* AT 1057 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 6 MILES SOUTHWEST OF FELT...OR ABOUT 18 MILES EAST OF
  CLAYTON...MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FELT...
  WHEELESS...
  BOISE CITY...
  BLACK MESA PARK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3699 10213 3650 10268 3650 10299 3700 10293
TIME...MOT...LOC 0401Z 204DEG 44KT 3654 10283

$$

KJS
2 follow-up statements
544 
WWUS54 KAMA 270409
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1109 PM CDT THU APR 26 2012

OKC025-270500-
/O.CON.KAMA.SV.W.0063.000000T0000Z-120427T0500Z/
CIMARRON OK-
1109 PM CDT THU APR 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR CIMARRON COUNTY...

AT 1106 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR FELT...OR ABOUT 15 MILES SOUTHWEST OF BOISE CITY...
MOVING NORTHEAST AT 70 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3699 10213 3650 10268 3650 10299 3700 10293
TIME...MOT...LOC 0409Z 206DEG 61KT 3669 10273

$$

KJS
305 
WWUS54 KAMA 270432
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1132 PM CDT THU APR 26 2012

OKC025-270442-
/O.CAN.KAMA.SV.W.0063.000000T0000Z-120427T0500Z/
CIMARRON OK-
1132 PM CDT THU APR 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR CIMARRON COUNTY IS
CANCELLED...

AT 1132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3699 10213 3650 10268 3650 10299 3700 10293
TIME...MOT...LOC 0432Z 204DEG 44KT 3689 10264

$$

KJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:12 PM CDT, 4 hours 49 minutes earlier.

Area forecast discussion, Apr 26, 6:12 PM CDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
612 PM CDT THU APR 26 2012

.AVIATION...
STRONG TO SEVERE CONVECTION WILL AFFECT THE TAF SITES THROUGH ABOUT
04Z TO 06Z FRIDAY. MVFR TO IFR CONDITIONS IN AND NEAR THE CONVECTION
WITH VFR CONDITIONS OUTSIDE CONVECTION. SOUTHEASTERLY WINDS 15 TO 30
KNOTS WITH HIGHER GUSTS EXCEPT VARIABLE WINDS 30 TO 40 KNOTS WITH
GUSTS NEAR 45 TO 50 KNOTS NEAR THE CONVECTION. WINDS WILL BECOME
SOUTH AND SOUTHWEST AFTER 06Z FRIDAY 20 TO 30 KNOTS WITH HIGHER GUSTS
AND THEN WESTERLY 25 TO 35 KNOTS WITH HIGHER GUSTS AROUND 15Z FRIDAY
THROUGH THE END OF THE TAF PERIOD. COLD FRONT WILL PUSH THROUGH THE GUYMON
TAF SITE AROUND 18Z TO 20Z FRIDAY WITH WINDS BECOMING NORTHERLY 15 TO
25 KNOTS WITH HIGHER GUSTS.

SCHNEIDER

&&

.PREV DISCUSSION... /ISSUED 243 PM CDT THU APR 26 2012/

DISCUSSION...
OLD FRONTAL BOUNDARY LIES NORTH TO SOUTH ACROSS FAR EASTERN NEW
MEXICO AND THEN SOUTHEAST TO JUST SOUTH OF LUBBOCK EARLY THIS
AFTERNOON. A DRYLINE WAS TAKING SHAPE FROM SOUTHEAST COLORADO INTO
EASTERN NEW MEXICO JUST TO THE WEST OF THE FRONTAL BOUNDARY. UPPER
LEVEL LOW WAS LOCATED OVER CENTRAL ARIZONA. LIFT OUT AHEAD OF THE
UPPER LEVEL LOW WAS HELPING TO DEVELOP INITIAL CUMULUS AND SHOWERS
OFF OF THE MOUNTAINS OF CENTRAL NEW MEXICO. UPPER LEVEL LIFT AND
DIFFLUENCE WILL CONTINUE TO SPREAD SOUTHWEST TO NORTHEAST ACROSS THE
NORTHWEST HALF OF THE CWA. THE STRONGEST THUNDERSTORMS ALONG WITH A
FEW SEVERE ONES LATE THIS AFTERNOON AND THIS EVENING ARE EXPECTED TO
BE MAINLY ACROSS THE NORTHWEST CWA. GENERALLY ALONG AND NORTHWEST
OF A LINE FROM CHANNING TO DUMAS TO PERRYTON TO BEAVER. THE MAIN
THREATS WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS...
HOWEVER...AN ISOLATED TORNADO WOULD NOT BE OUT OF THE QUESTION. THE
COVERAGE OF STORMS MAY BE FAIRLY ISOLATED GIVEN THE LACK OF DEEP LOW
LEVEL MOISTURE...BUT STORMS ARE EXPECTED TO INCREASE IN COVERAGE
LATER TONIGHT...ESPECIALLY ACROSS THE NORTHERN CWA AS A PACIFIC COLD
FRONT SWEEPS ACROSS THE REGION.

WEST WINDS WILL BE PRETTY GUSTY FRIDAY MORNING BEHIND THE PACIFIC
FRONT...BUT THEY ARE EXPECTED TO SLOWLY DIMINISH IN THE LATE
AFTERNOON. WE REMOVED THE SHOWERS FROM THE NORTHERN CWA FOR FRIDAY
NIGHT AS IT LOOKS LIKE THE UPPER LEVEL LOW WILL BE TOO FAR REMOVED
FROM OUR AREA TO BRING US RAIN.

THE WEATHER REMAINS UNSETTLED FROM THE LAST HALF OF THIS WEEKEND INTO
EARLY NEXT WEEK. A BROAD UPPER LEVEL TROUGH WILL CARVE ITSELF OUT
OVER THE NORTHERN ROCKIES AND PLAINS INTO SOUTH CENTRAL CANADA
THROUGH EARLY NEXT WEEK. LOW LEVEL MOISTURE ALONG WITH SEVERAL UPPER
LEVEL DISTURBANCE WILL COMBINE TO BRING US A DAILY CHANCE OF SHOWERS
AND THUNDERSTORMS SATURDAY NIGHT THROUGH TUESDAY NIGHT.

FIRE WEATHER...
ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS THE
SOUTHWEST TEXAS PANHANDLE ON FRIDAY DUE TO STRONG WINDS AND LOW
RELATIVE HUMIDITY VALUES DOWN AROUND 15 PERCENT. THE CHANCES OF RAIN
FOR ALL OF THE PANHANDLES WILL INCREASE AGAIN BY THE LATER HALF OF
THIS WEEKEND.

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

11/08
Hazardous weather outlook, Apr 26, 10:32 PM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1032 PM CDT THU APR 26 2012

OKZ001>003-TXZ001>020-271200-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
1032 PM CDT THU APR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE ACROSS THE OKLAHOMA PANHANDLE AND
NORTHWEST HALF OF THE TEXAS PANHANDLE TONIGHT. SOME OF THE STORMS
ACROSS THE WESTERN AND CENTRAL OKLAHOMA PANHANDLE AND NORTHWEST TEXAS
PANHANDLE...GENERALLY ALONG AND NORTHWEST OF A LINE FROM LIBERAL
KANSAS TO BORGER TO ROMERO...MAY BE SEVERE. LARGE HAIL TO THE SIZE OF GOLF
BALLS AND WIND GUSTS IN EXCESS OF 60 MPH WILL BE THE PRIMARY STORM HAZARDS.

CAUTION IS ADVISED ON AREA LAKES DUE TO STRONG SOUTHWEST TO WEST WINDS
TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS THE
SOUTHWEST TEXAS PANHANDLE ON FRIDAY DUE TO STRONG WINDS AND LOW
RELATIVE HUMIDITIES.

THUNDERSTORMS WILL BE POSSIBLE SATURDAY NIGHT THROUGH TUESDAY NIGHT
ACROSS MUCH OF THE OKLAHOMA AND TEXAS PANHANDLES. HOWEVER...THE
PROBABILITY OF WIDESPREAD OR ORGANIZED SEVERE WEATHER APPEARS LOW AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT ACROSS THE WESTERN
AND CENTRAL OKLAHOMA PANHANDLE AND NORTHWEST TEXAS PANHANDLE.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR
POSSIBLE ELEVATED FIRE WEATHER CONDITIONS FRIDAY ACROSS THE SOUTHWEST
TEXAS PANHANDLES.

KB

In the hours before

Special weather statement, Apr 26, 8:41 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
841 PM CDT THU APR 26 2012

OKZ003-270215-
BEAVER OK-
841 PM CDT THU APR 26 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT FOR BEAVER COUNTY.

AT 836 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 19 MILES SOUTHWEST OF KNOWLES...OR
ABOUT 10 MILES SOUTHEAST OF BEAVER...MOVING NORTHEAST AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE.

BRIEF...STRONG WIND GUSTS ARE POSSIBLE NEAR THUNDERSTORMS. MOVE TO A
PLACE OF SAFETY IF THREATENING WEATHER APPROACHES. STAY AWAY FROM
WINDOWS.

INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...MOVE
INDOORS. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS. TRY TO
UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM
APPROACHES.

JOHNSON
Special weather statement, Apr 26, 9:13 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
913 PM CDT THU APR 26 2012

OKZ003-270245-
BEAVER OK-
913 PM CDT THU APR 26 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 945 PM CDT FOR NORTHEASTERN BEAVER
COUNTY.

AT 911 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 3 MILES SOUTH OF KNOWLES...OR ABOUT
18 MILES SOUTHWEST OF ENGLEWOOD...MOVING NORTHEAST AT 45 MPH.

ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

BRIEF...STRONG WIND GUSTS ARE POSSIBLE NEAR THUNDERSTORMS. MOVE TO A
PLACE OF SAFETY IF THREATENING WEATHER APPROACHES. STAY AWAY FROM
WINDOWS.

JOHNSON
Local storm report, Apr 26, 9:14 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
914 PM CDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     CANYON                  34.98N 101.92W
04/26/2012                   RANDALL            TX   PUBLIC

            ONE INCH TREE LIMBS DOWN AT PALO DURO CREEK GOLF
            COURSE. TIME ESTIMATED BASED ON RADAR DATA.

&&

EVENT NUMBER AMA1200284

BUFFALO
Local storm report, Apr 26, 9:17 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
917 PM CDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     CANYON                  34.98N 101.92W
04/26/2012                   RANDALL            TX   PUBLIC

            ONE INCH TREE LIMBS DOWN AT PALO DURO CREEK GOLF
            COURSE. TIME ESTIMATED BASED ON RADAR DATA. WIND GUST
            MEASURED AT 54 MPH USING ANEMOMETER AT NWS EMPLOYEE HOME
            IN HUNSLEY HILLS NEAR THE GOLF COURSE.

&&

CORRECTED REMARKS

EVENT NUMBER AMA1200284

KJS
Local storm report, Apr 26, 9:38 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
938 PM CDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             1 N UMBARGER            34.97N 102.11W
04/26/2012  E0.88 INCH       RANDALL            TX   PUBLIC

0432 PM     HAIL             4 N CANYON              35.04N 101.92W
04/26/2012  E1.00 INCH       RANDALL            TX   STORM CHASER

            REPORTED PEA TO QUARTER SIZE HAIL AROUND INTERSTATE 27
            AND ROCKWELL AND MCCORMICK ROADS.

0435 PM     HAIL             4 N CANYON              35.04N 101.92W
04/26/2012  E1.25 INCH       RANDALL            TX   TRAINED SPOTTER

0439 PM     HAIL             2 WSW AMARILLO          35.19N 101.85W
04/26/2012  M1.00 INCH       POTTER             TX   BROADCAST MEDIA

            NEAR AMARILLO HIGH SCHOOL.

0440 PM     TSTM WND GST     3 W AMARILLO            35.20N 101.87W
04/26/2012  M59 MPH          POTTER             TX   BROADCAST MEDIA

            DISCOVERY CENTER SCHOOL NET SITE.

0505 PM     TSTM WND DMG     5 N CANYON              35.05N 101.92W
04/26/2012                   RANDALL            TX   NWS STORM SURVEY

            STORAGE UNIT DESTROYED BY THUNDERSTORM WIND GUST JUST
            SOUTH OF ROCKWELL ROAD AND INTERSTATE 27 ON JOY AVENUE.

0515 PM     TSTM WND DMG     CANYON                  34.98N 101.92W
04/26/2012                   RANDALL            TX   PUBLIC

            ONE INCH TREE LIMBS DOWN AT PALO DURO CREEK GOLF
            COURSE. TIME ESTIMATED BASED ON RADAR DATA. WIND GUST
            MEASURED AT 54 MPH USING ANEMOMETER AT NWS EMPLOYEE HOME
            IN HUNSLEY HILLS NEAR THE GOLF COURSE.

0517 PM     HAIL             1 NNW CANYON            35.00N 101.93W
04/26/2012  E0.88 INCH       RANDALL            TX   NWS EMPLOYEE

            DIME TO NICKEL SIZE HAIL AND 50 MPH WIND GUSTS.

0517 PM     TSTM WND GST     3 NNW CANYON            35.02N 101.94W
04/26/2012  M69 MPH          RANDALL            TX   BROADCAST MEDIA

0520 PM     TSTM WND GST     7 SW AMARILLO           35.13N 101.91W
04/26/2012  E60 MPH          RANDALL            TX   TRAINED SPOTTER

0526 PM     TSTM WND GST     4 N CANYON              35.04N 101.92W
04/26/2012  E60 MPH          RANDALL            TX   AMATEUR RADIO

0535 PM     HAIL             6 SW AMARILLO           35.15N 101.89W
04/26/2012  E0.88 INCH       RANDALL            TX   NWS EMPLOYEE

0535 PM     TSTM WND DMG     4 N CANYON              35.04N 101.92W
04/26/2012                   RANDALL            TX   PUBLIC

            FENCE BLOWN OVER. EMPTY SEMI TRUCK TRAILER BLOWN OVER.

0551 PM     HAIL             7 ENE AMARILLO          35.23N 101.71W
04/26/2012  E0.88 INCH       POTTER             TX   NWS OFFICE

0552 PM     HAIL             7 ENE AMARILLO          35.23N 101.71W
04/26/2012  M0.88 INCH       POTTER             TX   NWS OFFICE

0612 PM     HAIL             GRIGGS                  36.60N 102.12W
04/26/2012  E0.88 INCH       CIMARRON           OK   FIRE DEPT/RESCUE

            NICKEL SIZE HAIL

0623 PM     HAIL             LAKE TANGLEWOOD         35.06N 101.78W
04/26/2012  M1.50 INCH       RANDALL            TX   TRAINED SPOTTER

0624 PM     HAIL             LAKE TANGLEWOOD         35.06N 101.78W
04/26/2012  E0.88 INCH       RANDALL            TX   PUBLIC

            ALL HAIL FALLING NO RAIN. PEA TO MARBLE SIZE.

0655 PM     HAIL             8 NNE EVA               36.91N 101.84W
04/26/2012  M1.00 INCH       TEXAS              OK   TRAINED SPOTTER

            QUARTER SIZE HAIL

0701 PM     HAIL             4 NE WASHBURN           35.21N 101.53W
04/26/2012  M1.50 INCH       CARSON             TX   STORM CHASER

            PING PONG BALL SIZE HAIL

0719 PM     HAIL             9 SW PANHANDLE          35.25N 101.49W
04/26/2012  M1.00 INCH       CARSON             TX   STORM CHASER

            QUARTER SIZE HAIL

&&

EVENT NUMBER AMA1200263 AMA1200264 AMA1200265 AMA1200267 AMA1200266
AMA1200281 AMA1200284 AMA1200268 AMA1200271 AMA1200270 AMA1200269
AMA1200272 AMA1200275 AMA1200273 AMA1200274 AMA1200278 AMA1200277
AMA1200276 AMA1200283 AMA1200280 AMA1200282

KJS
Special weather statement, Apr 26, 10:35 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1035 PM CDT THU APR 26 2012

OKZ002-003-270430-
TEXAS OK-BEAVER OK-
1035 PM CDT THU APR 26 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 1130 PM CDT FOR BEAVER AND TEXAS
COUNTIES.

AT 1030 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 5 MILES WEST OF BOYD...OR ABOUT 20
MILES NORTH OF PERRYTON...MOVING NORTHEAST AT 50 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WINDS AROUND 50 MPH ARE POSSIBLE.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.